# SDR C77A20130416001

- Difficulty date: April 16, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 13,563 hours, 7,775 cycles
- System (JASC): 2700 · Flight Control System
- Part: Battery
- Part number: 501122804
- Part serial: 84176
- Condition: Overheated
- Location: Fly By Wire
- Part time: 4,209 hours, 2,291 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MX CHECK, AN ODOR WAS NOTICED IN THE FWD CABIN, FLIGHT DECK, AND OUTSIDE OF THE ACFT.  UPON FURTHER INSPECTION THE FLY BY WIRE BACK-UP BATTERY HAD THE "SMOKING AND OVERHEAT" LED LIGHT ON.  THE BATTERY WAS REPLACED IAW AMM, OPS CHECKED GOOD, NO OTHER DEFECTS WERE FOUND.
